# SDR SWAA2022061401676

- Difficulty date: May 1, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 ;17' FROM FRONT SPAR ;I/B FASTENER ROW.CRACK LENGTH = 1.234' CRACK FOUND AT LEFT HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 17' FROM FRONT SPAR I/B FASTENER ROW.CRACK LENGTH = 1.234' / [01] REMOVED PAINT BY STRIPPING AT LT HORIZ STAB LOWER SKIN ON DAMAGED AREA REF B737-700 AMM 51-21-11-150-810.;[02] REMOVED FASTENERS AT LT HORIZ STAB LOWER SKIN STA 193.90 DAMAGED AREA REF B737-700 SRM 51-40-02-0G-0.[13] FABRICATED REPAIR PARTS; DOUBLER AND FILLER FOR LT HORIZ STAB LOWER SKIN STA 193.90 MATERIAL USED 2024 T3 0.090' PO# 1727238 AND 2024 T3 0.063' PO# 1735552 REF B737-700 SRM 55-10-01-2R-11 FIG 204 TABLE 201.;[22] INSTALLED REPAIR DOUBLER AND FILLER AT LT HORIZ STAB LOWER SKIN STA 193.90 REF B737-700 SRM 55-10-01-2R-11 FIG 204 TABLE 201.[27] ACCOMPLISHED REPAIR OF CRACK AT LT HORZ STAB LOWER SKIN BS 193.90; 17' FROM FRONT SPAR PER REF B737-700 SRM 55-10-01-2R-11 FIG 204 TABLE 201.;[28] COMPLETE
